English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Higher depth quantum modular forms and plumbed 3-manifolds

MPS-Authors
/persons/resource/persons235818

Milas,  Antun
Max Planck Institute for Mathematics, Max Planck Society;

External Ressource
Fulltext (public)

arXiv:1906.10722.pdf
(Preprint), 257KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Bringmann, K., Mahlburg, K., & Milas, A. (2020). Higher depth quantum modular forms and plumbed 3-manifolds. Letters in Mathematical Physics, 110(10), 2675-2702. doi:10.1007/s11005-020-01310-z.


Cite as: http://hdl.handle.net/21.11116/0000-0006-BD9F-3
Abstract
In this paper we study new invariants $\widehat{Z}_{\boldsymbol{a}}(q)$ attached to plumbed $3$-manifolds that were introduced by Gukov, Pei, Putrov, and Vafa. These remarkable $q$-series at radial limits conjecturally compute WRT invariants of the corresponding plumbed $3$-manifold. Here we investigate the series $\widehat{Z}_{0}(q)$ for unimodular plumbing ${\tt H}$-graphs with six vertices. We prove that for every positive definite unimodular plumbing matrix, $\widehat{Z}_{0}(q)$ is a depth two quantum modular form on $\mathbb{Q}$.